| Model Number |
21-7336-24 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that the cadd administration set - flow stop was broken by the air filter.There were no adverse events reported.
Event or Problem Description
Investigation completed on a smiths medical infusion pumps|cadd administration sets - flow stop.